CSpace
关于hopf曲面的模空间
张锦豪1; 李庆忠2
1995
Source Publication中国科学a辑数学
ISSN1006-9232
Volume025Issue:005Pages:449
Abstract研究了S^1×(S^3/H)上复结构的模空间,这里H包含U(2)是有限阶Abel群,H在S^3上的作用自由且真不连续。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42371
Collection中国科学院数学与系统科学研究院
Affiliation1.复旦大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张锦豪,李庆忠. 关于hopf曲面的模空间[J]. 中国科学a辑数学,1995,025(005):449.
APA 张锦豪,&李庆忠.(1995).关于hopf曲面的模空间.中国科学a辑数学,025(005),449.
MLA 张锦豪,et al."关于hopf曲面的模空间".中国科学a辑数学 025.005(1995):449.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张锦豪]'s Articles
[李庆忠]'s Articles
Baidu academic
Similar articles in Baidu academic
[张锦豪]'s Articles
[李庆忠]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张锦豪]'s Articles
[李庆忠]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.